# SDR CALA2013100391701

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 53,860 hours, 20,492 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Paint
- Part number: D5313201000000
- Part serial: 65
- Condition: Blistered
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS MULTIPLE PAINT BLISTERS.  REPLACED RADOME IAW AMM.
